Institutos Universitarios

Julián López-Gómez

Catedrático de Universidad (Full Professor)
Department of Applied Mathematics and Mathematical Analysis
School of Chemical Sciences
Complutense University of Madrid
Nonlinear Elliptic and Parabolic Equations UCM-GR17-970846

 

 

 

Bio

Author of 190 papers and 10 books, he has delivered advanced courses at the MI of Zürich, the NCTS of Taiwan, the TU of Xian (China), the Universities of Buenos Aires, Bahía Blanca, Santa Fe (Argentina), Mérida (Venezuela) and Trieste (Italy), has given scientific tours through Argentina, South Korea and Taiwan, and has given seminars at the Courant Institute of NYU, the MI of the UW-Madison, the MI of the UTSA, the MI of Kyoto and Hiroshima, the MI of the University of Sydney, the Fields Institute of Toronto, and the POSTECH of South Korea. According to the files of the MSN of the AMS he has got 2553 citations by 741 authors with ih=28, though, according to GS, his ih equals 37. He is the main researcher of the Excellence Group UCM-GR17-970846.

 

Research interests

His main research interests cover nonlinear PDEs and RD systems, spatial ecology and population dynamics, spectral theory of linear operators, topological degree and abstract nonlinear analysis, as well as continuous dynamical systems, numerical analysis, and fluid dynamics.

 

Last Publications

  • J. López-Gómez, P. H. Rabinowitz. The structure of the set of 1-node solutions of a class of degenerate BVP’s. J. Differential Equations, 2019, https://doi.org/10.1016/j.jde.2019.10.040
  • D. Aleja, I. Antón, J. López-GómezSolution components in a degenerate weighted BVP. Nonlinear Analysis. 192, March 2020, 111690. https://doi.org/10.1016/j.na.2019.111690 
  • J. López-Gómez, E. Muñoz-Hernández. Global structure of subharmonics in a class of periodic predator-prey models. Nonlinearity. 331. DOI: https://doi.org/10.1088/1361-6544/ab49e1
  • I. Antón, J. López-Gómez. Principal eigenvalue and maximum principle for cooperative periodic-parabolic systems. Nonlinear Anal. 178 (2019), 152–189.  https://doi.org/10.1016/j.na.2018.07.014
  • S. Fernández-Rincón, J. López-Gómez. The Singular Perturbation Problem for a Class of Generalized Logistic Equations under Non-classical Mixed Boundary Conditions (2019) Advanced Nonlinear Studies, 19 (1), pp. 1-27. DOI: https://doi.org/10.1515/ans-2018-2034
  • J. López-Gómez, L. Maire. Uniqueness of large solutions for non-monotone nonlinearities. Nonlinear Anal. Real World Appl. 47 (2019)291–305. https://doi.org/10.1016/j.nonrwa.2018.11.003
  • J. López-Gómez, P. Omari. Global Components of Positive Bounded Variation Solutions of a One-Dimensional Indefinite Quasilinear Neumann Problem (2019) Advanced Nonlinear Studies, 19 (3), pp. 437-473 DOI: https://doi.org/10.1515/ans-2019-2048
  • D. Aleja, I. Antón, J. López-Gómez, Global structure of the periodic positive solutions for a general class of periodic-parabolic logistic equations with indefinite weights. Journal of Mathematical Analysis and Applications, 2020; 487, 1, 123961. https://doi.org/10.1016/j.jmaa.2020.123961

Contact details

julian@mat.ucm.es

 

Metasolutions of Parabolic Equations in Population Dynamics, CRC Press, Boca Raton, 2015

 

Linear Second Order Elliptic Operators, World Publishing, Singapore, 2013